About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 750473, 8 pages
http://dx.doi.org/10.1155/2013/750473
Research Article

Synchronal Algorithm and Cyclic Algorithm for Hierarchical Fixed Point Problems and Variational Inequalities

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 26 May 2013; Accepted 23 August 2013

Academic Editor: Sehie Park

Copyright © 2013 Peichao Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Combettes, “A block-iterative surrogate constraint splitting method for quadratic signal recovery,” IEEE Transactions on Signal Processing, vol. 51, no. 7, pp. 1771–1782, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Iiduka and I. Yamada, “A use of conjugate gradient direction for the convex optimization problem over the fixed point set of a nonexpansive mapping,” SIAM Journal on Optimization, vol. 19, no. 4, pp. 1881–1893, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Iiduka, “Fixed point optimization algorithm and its application to power control in CDMA data networks,” Mathematical Programming, vol. 133, no. 1-2, pp. 227–242, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. C. Ceng, Q. H. Ansari, N. C. Wong, and J. C. Yao, “Implicit iterative method for hierarchical variational inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 472935, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Iiduka, “Iterative algorithm for solving triple-hierarchical constrained optimization problem,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 580–592, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Marino and H. K. Xu, “Explicit hierarchical fixed point approach to variational inequalities,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 61–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. H. Wang and W. Xu, “Strong covergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 121, 2013. View at Publisher · View at Google Scholar
  9. H. K. Xu, “Viscosity method for hierarchical fixed point approach to variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 463–478, 2010. View at MathSciNet
  10. Y. Yao, Y. J. Cho, and Y. C. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis, vol. 73, no. 3, pp. 689–694, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. I. Yamada, “The hybrid steepest-descent method for variational inequality problems over the intersection of the fixed-point sets of nonexpansive mappings,” Studies in Computational Mathematics, vol. 8, pp. 473–504, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Tian and L. Y. Di, “Synchronal algorithm and cyclic algorithm for fixed point problems and variational inequality problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 21, 2011. View at Publisher · View at Google Scholar
  14. S. N. He and W. W. Sun, “New hybrid steepest descent algorithms for variational inequalities over the common fixed points set of infinite nonexpansive mappings,” WSEAS Transactions on Mathematics, vol. 11, no. 2, pp. 83–92, 2012.